Affordable Access

Publisher Website

Thom polynomials of Morin singularities

Authors
Journal
Annals of Mathematics
0003-486X
Publisher
"Annals of Mathematics, Princeton U"
Publication Date
Volume
175
Issue
2
Identifiers
DOI: 10.4007/annals.2012.175.2.4
Disciplines
  • Computer Science

Abstract

We prove a formula for Thom polynomials of A singularities in any codimension. We use a combination of the test-curve model of Porteous, and the localization methods in equivariant cohomology. Our formulas are independent of the codimension, and are computationally effective up to d = 6.

There are no comments yet on this publication. Be the first to share your thoughts.